Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lucky girl

Taking Bactrim with Vitamin C

Hi

I jsut went to the chemist to get the rest of my script and at the same time I bought some Vitamin C tablets. The pharmacist said to me that you should take these 2 hours apart as the Vitamin C will interfere with the absorption of theh Bactrim. I have been taking them about 15 minutes apart but didn't know I should wait 2 hours! It doesn't say that anywhere on the slip inside the box and the doctor didn't ask me if I take vitamins or anything. Does this mean that the Bactrim that I have taken this week has been inaffective. I am so desperate to be rid of this acne I am pretty disappointed to find out I may have been compromising the medication

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×